Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 89, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2009, 8:12 PM CDT for Maverick County, Uvalde County, Zavala County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2009, 8:12 PM CDT (01:12 UTC)
- Expired
- May 27, 2009, 9:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Maverick County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 8:37 PM CDT | HAIL 1.75 | Crystal City, TX | FIRE DEPARTMENT REPORTED QUARTER TO GOLFBALL SIZE HAIL IN CRYSTAL CITY. |
| May 27, 8:45 PM CDT | HAIL 1.5 | Crystal City, TX | PING PONG BALL SIZE HAIL AT THE HEB IN CRYSTAL CITY. |
| May 27, 8:50 PM CDT | HAIL 1.75 | 2 Sse Crystal City, TX | RPT ON CYPRESS AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1803 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 280112
SVREWX
TXC323-463-507-280200-
/O.NEW.KEWX.SV.W.0089.090528T0112Z-090528T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 PM CDT WED MAY 27 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAVERICK COUNTY...
EXTREME SOUTH CENTRAL UVALDE COUNTY...
WESTERN ZAVALA COUNTY...
* UNTIL 900 PM CDT.
* AT 809 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF
LA PRYOR. THIS STORM WAS NEARLY STATIONARY. TWO OTHER SEVERE
THUNDERSTORMS WERE LOCATED 5 MILES NORTHEAST OF LA PRYOR AND 5
MILES NORTH OF CRYSTAL CITY. THESE STORMS WERE ALSO NEARLY
STATIONARY.
* SOME LOCATIONS IN THE WARNING INCLUDE WASHER...CRYSTAL CITY AND
BATESVILLE.
LAT...LON 2909 9985 2902 9957 2863 9979 2888 10020
2902 10011
TIME...MOT...LOC 0110Z 284DEG 2KT 2895 10008
$$3 follow-up statements
000
WWUS54 KEWX 280126
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT WED MAY 27 2009
TXC323-463-507-280200-
/O.CON.KEWX.SV.W.0089.000000T0000Z-090528T0200Z/
UVALDE TX-ZAVALA TX-MAVERICK TX-
826 PM CDT WED MAY 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MAVERICK...WESTERN ZAVALA AND EXTREME SOUTH CENTRAL UVALDE
COUNTIES...
AT 823 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF
LA PRYOR...MOVING SOUTH AT 5 TO 10 MPH. ANOTHER SEVERE THUNDERSTORM
JUST NORTH OF CRYSTAL CITY IS MOVING SOUTH AT 5 MPH AND COULD ALSO
PRODUCE GOLF BALL HAIL AND DAMAGING WINDS OVER CRYSTAL CITY THROUGH
845 PM. A THIRD SEVERE THUNDERSTORM IS WEAKENING BUT STILL COULD
PRODUCE STRONG WINDS TO 55 MPH OVER AREAS JUST NORTH OF LA PRYOR.
LAT...LON 2888 10020 2902 10011 2909 9985 2902 9957
2863 9979
TIME...MOT...LOC 0124Z 348DEG 7KT 2890 10007
$$000
WWUS54 KEWX 280137
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT WED MAY 27 2009
280146-
/O.CAN.KEWX.SV.W.0089.000000T0000Z-090528T0200Z/
837 PM CDT WED MAY 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR IS CANCELLED...
LAT...LON 2891 10007 2895 9994 2888 9966 2863 9979
2865 9981 2886 10017
TIME...MOT...LOC 0136Z 348DEG 7KT 2867 9980
$$
TXC323-507-280200-
/O.CON.KEWX.SV.W.0089.000000T0000Z-090528T0200Z/
ZAVALA TX-MAVERICK TX-
837 PM CDT WED MAY 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MAVERICK AND SOUTHWESTERN ZAVALA COUNTIES...
AT 831 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER CRYSTAL
CITY...ALONG WITH BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM NEAR CRYSTAL CITY IS MOVING SOUTH AT 10 MPH.
ANOTHER SEVERE THUNDERSTORM WILL MOVE SOUTH AT 10 MPH OVER RURAL
PARTS OF WESTERN ZAVALA COUNTY. THIS STORM COULD PRODUCE GOLF BALL
HAIL AND DAMAGING WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE VERY DANGEROUS STORMS. IF YOU ARE IN THIER PATHS...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2891 10007 2895 9994 2888 9966 2863 9979
2865 9981 2886 10017
TIME...MOT...LOC 0136Z 348DEG 7KT 2867 9980
$$000
WWUS54 KEWX 280140 CCA
SVSEWX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT WED MAY 27 2009
TXC323-507-280200-
/O.COR.KEWX.SV.W.0089.000000T0000Z-090528T0200Z/
ZAVALA TX-MAVERICK TX-
837 PM CDT WED MAY 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MAVERICK AND SOUTHWESTERN ZAVALA COUNTIES...
AT 831 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER CRYSTAL
CITY...ALONG WITH BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM NEAR CRYSTAL CITY IS MOVING SOUTH AT 10 MPH.
ANOTHER SEVERE THUNDERSTORM WILL MOVE SOUTH AT 10 MPH OVER RURAL
PARTS OF WESTERN ZAVALA COUNTY. THIS STORM COULD PRODUCE GOLF BALL
HAIL AND DAMAGING WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE VERY DANGEROUS STORMS. IF YOU ARE IN THIER PATHS...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 2891 10007 2895 9994 2888 9966 2863 9979
2865 9981 2886 10017
TIME...MOT...LOC 0137Z 348DEG 7KT 2867 9980
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:26 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 27, 6:26 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 626 PM CDT WED MAY 27 2009 .DISCUSSION... SEE AVIATION FOR 00Z TAF DISCUSSION. && .AVIATION... SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU. THESE STORMS ARE OCCURRING AND REGENERATING ON OUTFLOW BOUNDARIES. THUS THE MOVEMENT OF THESE STORMS THIS EVENING ARE ERRATIC MAKING TIMING OF TERMINAL IMPACT DIFFICULT. BASED ON CURRENT DEVELOPMENT/TRENDS CONVECTION WILL IMPACT KSAT AND KSSF 02Z-04Z AND KAUS 04Z-06Z. OTHERWISE VFR CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS IN AND NEAR SHOWERS AND THUNDERSTORMS. CONVECTIVE REDEVELOPMENT IS POSSIBLE THURSDAY AFTERNOON SO HAVE INCLUDED A PROB30 GROUP FOR KSAT...KSSF AND KAUS. && .PREV DISCUSSION... /ISSUED 303 PM CDT WED MAY 27 2009/ DISCUSSION... THIS AFTERNOON THE AIRMASS ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS HAS RECOVERED WITH SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS EDWARDS COUNTY. OTHER SHOWERS AND THUNDERSTORMS WERE ALSO FIRING ACROSS NORTHEAST MEXICO. THE GFS ONCE AGAIN DEVELOPS A CONVECTIVE COMPLEX ACROSS NORTHEAST MEXICO AND ADJACENT REGIONS OF SOUTH CENTRAL TEXAS THIS EVENING THESE STORMS WILL MOVE EASTWARD TONIGHT INTO THURSDAY ACROSS SOUTH CENTRAL TEXAS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING ACROSS THE WESTERN HILL COUNTRY...EDWARDS PLATEAU AND RIO GRANDE PLAINS. THE LOCATION OF SHOWERS AND THUNDERSTORMS ON THURSDAY WILL BE DEPENDENT ON THE EVOLUTION OF THE OVERNIGHT MCS. SO WILL SHOTGUN 30% POPS ACROSS THE CWFA FOR THURSDAY. WILL GO WITH A DRY FORECAST ON FRIDAY WITH SILENT 10% POPS. THE UPPER LEVEL RIDGE MAY BE STRONG ENOUGH TO SUPPRESS CONVECTION. AFTERNOON TEMPS WILL RUN A COUPLE OF DEGREES ABOVE NORMAL. THE WARM AND DRY WEATHER PATTERN WILL CONTINUE INTO SATURDAY. ON SUNDAY A FEW STORMS THAT DEVELOP ACROSS NORTHEAST MEXICO MAY MAKE A RUN TO THE BORDER SUNDAY EVENING...SO HAVE INCLUDED LOW POPS ACROSS OUR SOUTHWEST COUNTIES. THE FIRST HALF OF NEXT WEEK THE PCPN PATTERN WILL CHANGE WITH SEA-BREEZE DEVELOPMENT BEING THE PRIMARY FOCUS FOR CONVECTION. THUS WILL HAVE LOW POPS MAINLY ALONG AND EAST OF THE I-35 CORRIDOR EACH AFTERNOON MONDAY THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 90 65 91 67 / 10 30 10 10 - AUSTIN BERGSTROM INTL AIRPORT 65 89 64 90 63 / 10 30 10 10 - NEW BRAUNFELS MUNI AIRPORT 67 89 65 91 65 / 10 30 10 10 - BURNET MUNI AIRPORT 65 88 63 90 65 / 10 30 10 10 - DEL RIO INTL AIRPORT 68 91 70 92 70 / 40 40 20 10 10 GEORGETOWN MUNI AIRPORT 65 88 64 91 66 / 10 30 10 10 - HONDO MUNI AIRPORT 66 90 65 89 66 / 20 40 20 10 10 SAN MARCOS MUNI AIRPORT 67 89 65 90 65 / 10 30 10 10 - LA GRANGE - FAYETTE REGIONAL 68 88 64 89 65 / 10 30 10 10 - SAN ANTONIO INTL AIRPORT 69 89 68 90 67 / 20 30 20 10 - STINSON MUNI AIRPORT 68 90 67 90 67 / 20 30 20 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 02/13
Hazardous weather outlook, May 27, 3:40 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 340 PM CDT WED MAY 27 2009 TXZ171>173-183>194-202>209-217>225-228-281600- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 340 PM CDT WED MAY 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS EVENING AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THIS EVENING ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS. THE SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, May 27, 7:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT WED MAY 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 2 NW BOERNE 29.82N 98.76W
05/27/2009 E4.00 INCH KENDALL TX PUBLIC
SMASHED WINDOWS AND DENTED METAL ROOF IN BOERNE FROM
GRAPEFRUIT SIZE HAIL.
&&
EVENT NUMBER 00624
CJMLocal storm report, May 27, 7:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT WED MAY 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 5 NW BOERNE 29.85N 98.80W
05/27/2009 E1.75 INCH KENDALL TX PUBLIC
WEB REPORT FROM THE PUBLIC OF WINDOWS BROKEN FROM
GOLFBALL SIZE HAIL IN BOERNE.
&&
EVENT NUMBER 00625
CJMSpecial weather statement, May 27, 7:54 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 PM CDT WED MAY 27 2009 TXZ183-184-280200- EDWARDS-VAL VERDE- 754 PM CDT WED MAY 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS AND VAL VERDE COUNTIES... AT 754 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF LOMA ALTA...MOVING EAST AT 20 MPH. PEOPLE IN VAL VERDE AND WESTERN EDWARDS COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LOMA ALTA AND FLOUR MILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, May 27, 7:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT WED MAY 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 5 NW BOERNE 29.85N 98.80W
05/27/2009 E1.75 INCH KENDALL TX PUBLIC
WEB REPORT FROM THE PUBLIC OF WINDOWS BROKEN FROM
GOLFBALL SIZE HAIL IN BOERNE.
&&
CORRECTED EVENT TIME
EVENT NUMBER 00625
CJMSpecial weather statement, May 27, 7:57 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 757 PM CDT WED MAY 27 2009 TXZ203-204-217>219-280200- FRIO-MAVERICK-MEDINA-UVALDE-ZAVALA- 757 PM CDT WED MAY 27 2009 ...NUMEROUS STRONG THUNDERSTORMS WERE AFFECTING FRIO...MAVERICK... MEDINA...UVALDE AND ZAVALA COUNTIES... AT 754 PM CDT...NWS METEOROLOGISTS ARE TRACKING A SEVERAL STRONG THUNDERSTORMS ALONG AND 30 MILES SOUTH OF HIGHWAY 90 FROM THE UVALDE-KINNEY COUNTY LINE TO NEAR HONDO. MOST OF THESE STORMS WERE MOVING SOUTHEAST AT 5 TO 15 MPH. PEOPLE IN NORTHERN MAVERICK...NORTHWESTERN FRIO...SOUTHERN UVALDE... SOUTHWESTERN MEDINA AND ZAVALA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BATESVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL...AND WINDS 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, May 27, 8:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT WED MAY 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 10 S DHANIS 29.18N 99.28W
05/27/2009 E0.25 INCH MEDINA TX PUBLIC
PUBLIC REPORTED PEA SIZE HAIL ALONG FM 2200 BETWEEN
DHANIS AND YANCEY.
&&
EVENT NUMBER 00626
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:00 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 27, 7:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 49 min |
| May 27, 7:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 41 min |
| May 27, 8:21 PM CDT | Flash Flood Warning | EWX | Zavala | 3 hr |
| May 27, 8:32 PM CDT | Tornado Warning | EWX | Dimmit, Zavala | 43 min |
| May 27, 8:47 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 48 min |
| May 27, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 64 min |
| May 27, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 38 min |
| May 27, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 36 min |
| May 27, 9:27 PM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| May 27, 11:18 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.